@Article{IJNAM-2-367, author = {}, title = {Numerical Approximation of Two-Dimensional Convection-Diffusion Equations with Multiple Boundary Layers}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2005}, volume = {2}, number = {4}, pages = {367--408}, abstract = {

In this article, we demonstrate how one can improve the numerical solutions of singularly perturbed problems involving multiple boundary layers by using a combination of analytic and numerical tools. Incorporating the structures of boundary layers into finite element spaces can improve the accuracy of approximate solutions and result in significant simplifications. We discuss here convection-diffusion equations in the case where both ordinary and parabolic boundary layers are present.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/937.html} }